Case ReportBILATERAL CHOROIDAL DETACHMENTS SECONDARY TO IPILIMUMAB AND PEMBROLIZUMAB USEO'Bryhim, Bliss Elizabeth MD, PhD; Sychev, Yevgeniy MD; Rao, Prabakar Kumar MDAuthor Information Department of Ophthalmology and Vision Sciences, Washington University in St. Louis, St. Louis, Missouri Reprint requests: Bliss Elizabeth O'Bryhim, MD, PhD, Department of Ophthalmology and Vision Sciences, Washington University in St. Louis, 660 Euclid Avenue, St. Louis, MO 63110; e-mail: [email protected] None of the authors has any financial/conflicting interests to disclose. Retinal Cases & Brief Reports: May 2021 - Volume 15 - Issue 3 - p 230-233 doi: 10.1097/ICB.0000000000000785 Buy Metrics AbstractIn Brief Purpose: To report the occurrence of bilateral choroidal detachments due to the use of ipilimumab and pembrolizumab immunochemotherapeutics to treat widely metastatic cutaneous melanoma and to raise awareness about this potentially vision-threatening adverse drug event. Methods: A 77 year-old man presented with acute onset, painless, and bilateral blurry vision. He had started ipilimumab and pembrolizumab 2 weeks prior for Stage IV metastatic cutaneous melanoma. Results: Clinical examination revealed bilateral choroidal detachments. After discussion with the patient's medical oncologist, the patient discontinued both medications and began oral prednisone to expedite visual recovery. The choroidal detachments subsequently resolved, and visual acuity improved 2 weeks later. Conclusion: Ipilimumab and pembrolizumab have been reported both in monotherapy and in combination to cause a wide variety of ophthalmic adverse events. This is the first report of choroidal detachments as a complication. A 77-year-old patient with Stage IV metastatic cutaneous melanoma developed bilateral choroidal detachments shortly after beginning treatment with pembrolizumab and ipilimumab for metastatic cutaneous melanoma. The detachments resolved after discontinuing these immunochemotherapeutic agents and initiating oral prednisone, suggesting that these novel immunochemotherapeutic agents were the underlying cause of his choroidal detachments.